MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SUPERION INDIRECT DECOMPRESSION SYSTEM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SUPERION INDIRECT DECOMPRESSION SYSTEM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 101-9812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.The device was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review did not reveal any anomalies as it states pain is a known risk associated with the use of lumbar spine implants and associated instruments.A risk review was completed and confirmed that the event of pain was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device was not returned for analysis.However, a labelling review found that the reported event is a known risk associated with the use of lumbar spine implants and associated instruments.Therefore, boston scientific concludes that the most probable cause of the complaint is a known inherent risk of device use.
 
Event or Problem Description
It was reported that a patient had their superion interspinous spacer device was explanted due to the patient experiencing pain while walking.The pain is attributed to the superion implant.

Brand Name
SUPERION INDIRECT DECOMPRESSION SYSTEM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24656216
Report Number3006630150-2026-01686
Device Sequence Number9289733
Product Code NQO
UDI-Device Identifier00884662000543
UDI-Public(01)00884662000543(17)290708(10)40211234
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101-9812
Device Catalogue Number101-9812
Device Lot Number40211234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Initial Report FDA Received Date03/20/2026
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2485-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown